MathSciNet Relay Station
MathSciNet bibliographic data
MR120469 35.00
Ilʹin, A. M.; Oleĭnik, O. A. Asymptotic behavior of solutions of the Cauchy problem for some quasi-linear equations for large values of the time. (Russian) Mat. Sb. (N.S.) 51 (93) 1960 191–216.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement